New stable adaptive fuzzy approach to control uncertain nonlinear SISO systems - Archive ouverte HAL Access content directly
Journal Articles International Journal of Systems Science Year : 2006
Not file

Dates and versions

hal-03298772 , version 1 (24-07-2021)

Identifiers

Cite

F. Khaber, A. Hamzaoui, K. Zehar, Najib Essounbouli. New stable adaptive fuzzy approach to control uncertain nonlinear SISO systems. International Journal of Systems Science, 2006, 37 (7), pp.437-445. ⟨10.1080/00207720600681104⟩. ⟨hal-03298772⟩
15 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More